# SDR DALA2017020701033

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,437 hours, 12,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE. REINSTALLED SEAT BRACKET.  SYSTEM OPERATION IS NORMAL.
